Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 53(6); 2007 > Article
Korean Journal of Anesthesiology 2007;53(6):781-784.
DOI: https://doi.org/10.4097/kjae.2007.53.6.781   
Acute Hepatic Failure after Sevoflurane Anesthesia in Pediatric Patient: A case report.
Jang Ho Song, Hyun Kyoung Lim, Choon Soo Lee, Wan Ki Baek, Jung Won Yoon, Helen Ki Shinn
1Department of Anesthesiology and Pain Medicine, Inha University College of Medicine, Incheon, Korea. helen318@medimail.co.kr
2Department of Thoracic and Cardiovascular Surgery, Inha University College of Medicine, Incheon, Korea.
Abstract
Postoperative hepatotoxicity may develop from many causes. One of them is direct injury to the liver cell due to anesthetic agents. Each agent has different hepatotoxic risk. Sevoflurane is known to have a very low potential for hepatotoxicity. We report a case of severe hepatic dysfunction after anesthesia with sevoflurane in a pediatric patient who underwent cardiopulmonary bypass surgery.
Key Words: cardiopulmonary bypass; hepatotoxicity; pediatric patient; sevoflurane
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 1 Crossref
  •    
  • 1,038 View
  • 8 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next